Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stomach pain, fast and slow dumping syndrome, radiation enteritis

yes my husband has severe stomach pains, he has been to Dr and has had a CT done a upper and colonloscotmy done and no asswers, he has had cancer in the past and and has fast and slow dumping synmdrome, radiationenderidise also, he takes pain pills for his condition but nothing seems to help.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks for writing in.
To be able to help you better, I would need answers to the following questions:
a. Which cancer was your husband suffering from?
b. Which pain pills has he been taking?
c. Was an upper GI endoscopy done for him?
d. Has he undergone any surgery?

It is possible that your husband is having the pain in his stomach due to radiation enteritis. This would particularly be true if his upper GI endoscopy has been normal and he is not receiving non steroidal anti inflammatory drugs right now.
The following would help:

a. Avoiding alcohol and tobacco, milk products, coffee, tea, chocolate, and soda drinks with caffeine, foods containing whole bran, fresh and dried fruits, fried foods, nuts and seeds, popcorn, potato chips, and pretzels, raw vegetables and rich pastries and baked goods

If the upper GI endoscopy and colonoscopy are normal, please speak with your physician about a small bowel capsule endoscopy.
However, chronic radiation enteritis has no proper treatment. The only way out may be to resect the affected segment in surgery.
Awaiting your reply
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor